# SDR A6WA201304014880

- Difficulty date: March 14, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BATT RIB CRACKED.  REMOVED UNSERVICEABLE REPAIR DOUBLER WITH A SERVICEABLE REPAIR DOUBLER AND INSTALLED.
